# SDR 95ZZZX5707

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9038N
- Make and model: Gulstm 500S
- Aircraft serial: 3050
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab Rib
- Part number: 440001501
- Condition: Cracked
- Location: Elevator
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W SB 198A, PART I, CRACKS WERE FOUND RT FWD SCREW HOLE IN LEFT AND RIGHT RIBS ON BOTH TRIM TABS.  FOUND NO OTHER DAMAGE AND RIBS WERE REPAIRED/MODIFIED PER SB 198A, PART II.
